Jump to content

Dyspnea, Stomach Pains, and the like.


[...]

Recommended Posts

I've been in Reduction from Klonopin 1mg 4 times daily, for a year now, down to 1.5mg a day, when i get down to 1mg it starts to go downhill fast, .5 is worse, recently i've had constant feelings of not being able to get enough air in, been checked for heart, lung, other problems everything clear, what a terrible drug, i wish before being given it 8yrs ago the doc would have given me the side effects for getting off this terrible drug, now i'm just looking for ways to cope and not feel crazy, i'd really like to not feel breathless, to not have constant stomach issues, foggy brain, and dry eyes. any suggestions or just shared story with personal problems with this klonopin is appricated.
Link to comment
Share on other sites

Hi Seth, Welcome to BenzoBuddies!

 

You sound so miserable, but don't worry, we all understand, I hope that's some comfort.  I was just reading a thread someone started yesterday about not being able to breathe, I remember feeling like I had an elephant sitting on my chest.  Please have a look around and ask questions if you have them, we're here to help.

 

Pam

Link to comment
Share on other sites

Hi!

 

Welcome to BB.  I can tell you that when I dropped from 1mg to .5, I had HORRID w/d.  (at that time, I didn't know what was happening)  Once I started my "true" taper, after research and such, I tappered from 1 mg to .875.  I have two .5mg tabs, and I cut out a 1/4 of a tablet (.125mg K) when I taper down.  The w/d is not fun, but it is so much more tolerable than going from 1 to .5.  I've also used the book, The Mood Cure to help with a nutrition aspect of it.  Klonopin works on the GABA receptors, and this book talks about amino acids to help with that and also with withdrawal.  You can also research ways to increase GABA in your brain.  The supplement GABA itself doesn't cross the blood brain barrier, so we need the precursors to it.  I can say it's helped me a lot.

 

Good luck and you will find lots of support here.  We're all in the same boat, or atleast have been in that boat!

 

Lisa

Link to comment
Share on other sites

S- Dropping 2.5 mg in a year is a great accomplishment. It took me 20 months to taper 1.5 mg of K. I had at times the breathless thing which I kinda attributed to the adrenalin rushes  I would get. Also the stomach issues which I still have 9 months off. Good luck  Seth.............BOX
Link to comment
Share on other sites

Hi Seth and welcome!

 

You've done a great job reducing from 4 to 1.5!  That's no small feat. :yippee:

 

We're glad you found us, and feel free to ask questions. :)

Link to comment
Share on other sites

×
×
  • Create New...